The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 39, Number 4 (1968), 1220-1227.
An Optimality Condition for Discrete Dynamic Programming with no Discounting
In this paper we consider the discrete time finite state Markov decision problem with Veinott's criterion of maximizing the Cesaro mean of the vector of expected returns received in a finite horizon as the horizon tends to infinity. A necessary and sufficient condition for optimality is obtained, and at the same time we verify Veinott's conjecture that there are optimal stationary policies.
Ann. Math. Statist., Volume 39, Number 4 (1968), 1220-1227.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Denardo, E. V.; Miller, B. L. An Optimality Condition for Discrete Dynamic Programming with no Discounting. Ann. Math. Statist. 39 (1968), no. 4, 1220--1227. doi:10.1214/aoms/1177698247. https://projecteuclid.org/euclid.aoms/1177698247